# SDR UPS204146

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON SKIN BELOW STRINGER 22R WITH BLUE WATER STAINS AND PEELING PAINT AT STA 297 B5301.  MAINTENANCE FABRICATED NEW SHEAR TIE AND INSTALLED IAW SRM 53-20-1, 53-30-2, 51-10-1 AND 51-20-2.
